Linear recurrence relations in Q-systems and difference L-operators

Lee, Chul-Hee (2015) Linear recurrence relations in Q-systems and difference L-operators. Journal of Physics A: Mathematical and Theoretical, 48 19: 1-20. doi:10.1088/1751-8113/48/19/195201


Author Lee, Chul-Hee
Title Linear recurrence relations in Q-systems and difference L-operators
Journal name Journal of Physics A: Mathematical and Theoretical   Check publisher's open access policy
ISSN 1751-8121
1751-8113
Publication date 2015-05-15
Year available 2015
Sub-type Article (original research)
DOI 10.1088/1751-8113/48/19/195201
Volume 48
Issue 19
Start page 1
End page 20
Total pages 20
Place of publication Bristol, United Kingdom
Publisher Institute of Physics Publishing
Collection year 2016
Language eng
Formatted abstract
We study linear recurrence relations in the character solutions of Q-systems obtained from the Kirillov–Reshetikhin modules. We explain how known results on difference L-operators lead to a uniform construction of linear recurrences in many examples, and formulate certain conjectural properties predicted in general by this construcion.
Keyword Kirillov-Reshetikhin modules
Q-systems
Linear recurrence relations
Difference L-operators
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2016 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 12 May 2015, 00:39:23 EST by System User on behalf of Scholarly Communication and Digitisation Service